Journal of Mathematical Sciences

, Volume 119, Issue 2, pp 178–200

CAT(κ)-Spaces: Construction and Concentration

  • M. Gromov
Article

DOI: 10.1023/B:JOTH.0000008756.15786.0f

Cite this article as:
Gromov, M. Journal of Mathematical Sciences (2004) 119: 178. doi:10.1023/B:JOTH.0000008756.15786.0f

Abstract

Basic constructions of spaces X with K\( \leqslant \)0 are described. Bibliography: 14 titles.

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • M. Gromov
    • 1
  1. 1.IHESBures-sur-YvetteFrance